MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-B0, STQ4-RCV-A0
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, never achieving therapy, implanting the device off-label, not achieving paresthesia on the table, not performing an x-ray immediately after the procedure to confirm placement, inadequate fixation, and no attempts to change the programs on the transmitter assembly have been ruled out.Additionally, improper surgical technique, severe force being applied to the implant, the patient having contraindicating conditions, the patient having recently gone through an mri, and the patient having non-curonix devices implanted have been ruled out.The stimulator is used to treat pain.The cause of the loss of therapy and the new pain is due to migration.However, the cause of migration is unknown.The investigation findings do not lead to a clear conclusion about the cause of the migration.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy.Loss of therapy/no therapy rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported loss of therapy and pain from the neurostimulators poking them under the skin.Several attempts have been made to change the programs on the transmitter assembly without success.However, x-rays confirmed device migration.An explant procedure was performed on (b)(6) 2026.No further issues have been reported.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key25616395
Report Number3010676138-2026-00114
Device Sequence Number15728727
Product Code GZF
UDI-Device Identifier00850051034406
UDI-Public(01)00850051034406(17)250801
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/01/2025
Device Model NumberSTQ4-RCV-B0, STQ4-RCV-A0
Device Lot NumberSWO230913, SWO230807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexUnknown